# SDR ZZDA2011800

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT AT ROWS 20-24 AND LOWER EXIT LIGHTS ON OVERWING EXITS.  REMOVED AND REPLACED BATTERY SUPPLY ASSY IAW B717 33-51 LOCATED AT ROWS 3 AND 24.  OPS CHECKED GOOD IAW B717 33-51.
